# SDR TRBA201123410

- Difficulty date: August 18, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 32,435 hours, 31,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Main Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACK ON OUTER SKIN AT HINGE END OF DOOR.  PAX DOOR WAS R & R WITH SERVICEABLE UNIT.
